A steepest descent method for oscillatory Riemann-Hilbert problems

Percy Deift, X. Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)119-123
Number of pages5
JournalBulletin of the American Mathematical Society
Volume26
Issue number1
DOIs
StatePublished - 1992

Fingerprint

Steepest descent method
Steepest Descent Method
Riemann-Hilbert Problem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A steepest descent method for oscillatory Riemann-Hilbert problems. / Deift, Percy; Zhou, X.

In: Bulletin of the American Mathematical Society, Vol. 26, No. 1, 1992, p. 119-123.

Research output: Contribution to journalArticle

@article{18685e2171a74b89be0674e9b3c3beb2,
title = "A steepest descent method for oscillatory Riemann-Hilbert problems",
author = "Percy Deift and X. Zhou",
year = "1992",
doi = "10.1090/S0273-0979-1992-00253-7",
language = "English (US)",
volume = "26",
pages = "119--123",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - A steepest descent method for oscillatory Riemann-Hilbert problems

AU - Deift, Percy

AU - Zhou, X.

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84967758645&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84967758645&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1992-00253-7

DO - 10.1090/S0273-0979-1992-00253-7

M3 - Article

AN - SCOPUS:84967758645

VL - 26

SP - 119

EP - 123

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -